Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 06:46:22 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 639372
  • Total Topics: 48534
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 133
Total: 138

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: So tired of being tired...  (Read 5142 times)

0 Members and 1 Guest are viewing this topic.

Offline Ac75088

  • Member
  • Posts: 228
So tired of being tired...
« on: July 18, 2011, 01:15:42 AM »
The past couple of weeks I have noticed that I am having more and more trouble waking up in the mornings..I'm getting enough sleep at night, but still I wake up and I am just so tired, like I haven't slept at all..I hadn't had this issue before..I even slept thru my alarm a few times..If this is some sort of delayed side effect I hope it passes quickly because it's really affecting my mood everyday now.
01-12-08 Tested poz cd4 700 vl 8,000
04-25-11 Lowest cd4 count of 415 vl high at 250,000
05-03-11 Started Atripla
05-16-11 Hospitalized and treated for 2 weeks (neurosyphilis)
07-05-11 CD4 count 585 VL 550
10-04-11 CD4 count 700 VL 75
02-03-12 CD4 count 799 VL UD
08-08-12 CD4 count 838 VL UD

Offline spacebarsux

  • Member
  • Posts: 1,350
  • Survival of the Fittest
Re: So tired of being tired...
« Reply #1 on: July 18, 2011, 01:34:24 AM »
Hi AC,

I have the same problem. I am pretty sure mine is stress/depression related as I am not yet on meds.

Yours may well be due to side effects, but it is worth considering whether it might just be stress etc?
Infected-  2005 or early 2006; Diagnosed- Jan 28th, 2011; Feb '11- CD4 754 @34%, VL- 39K; July '11- CD4 907@26%,  VL-81K; Feb '12- CD4 713 @31%, VL- 41K, Nov '12- CD4- 827@31%

Offline buginme2

  • Member
  • Posts: 2,937
Re: So tired of being tired...
« Reply #2 on: July 19, 2011, 01:26:04 AM »
Before you atribute this as some sort of side effect try and pin point if there are any triggers that make your fatigue worse or better.  Maybe make a journal.  It could also just be that you recently started meds and things take time to adjust (months...or longer).  I would also talk to your doctor about it.  Maybe some testing of your thyroid and testosterone levels are in order.  Bascially, fatigue is such a common complaint not only with HIV but with pretty much everything else.  My only point is really, try not to jump immediately to the side effect bandwagon is all. 

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: So tired of being tired...
« Reply #3 on: July 19, 2011, 05:47:56 AM »
If the sleep/mood thing started after meds, I'd go for the meds as first suspect.

- matt
"The object is to be a well patient, not a good patient"

Offline Ac75088

  • Member
  • Posts: 228
Re: So tired of being tired...
« Reply #4 on: July 19, 2011, 01:52:42 PM »
Well Ive been on the meds nearly 3 months and it wasn't like this at first..why would it start now? If it continues I'll notify my doc..There isn't anything that I'm really stressing over at this time so I don't know what it is
01-12-08 Tested poz cd4 700 vl 8,000
04-25-11 Lowest cd4 count of 415 vl high at 250,000
05-03-11 Started Atripla
05-16-11 Hospitalized and treated for 2 weeks (neurosyphilis)
07-05-11 CD4 count 585 VL 550
10-04-11 CD4 count 700 VL 75
02-03-12 CD4 count 799 VL UD
08-08-12 CD4 count 838 VL UD

Offline phildinftlaudy

  • Member
  • Posts: 2,965
  • sweet Ann what you think babe...
Re: So tired of being tired...
« Reply #5 on: July 19, 2011, 02:46:26 PM »
Maybe it is your body rebounding from the recent neurosyph treatment?

A lot of my sleep/fatigue issues were related to sleep apnea.  Since I have been on the CPAP machine it has improved somewhat - although, I still have some rough days.
September 13, 2008 - diagnosed +
Labs:
Date    CD4    %   VL     Date  CD4  %   VL
10/08  636    35  510   9/09 473  38 2900  12/4/09 Atripla
12/09  540    30    60   
12/10  740    41  <48   
8/11    667    36  <20  
03/12  1,041  42  <20
05/12  1,241  47  <20
08/12   780    37  <20
11/12   549    35  <20
02/12  1,102  42  <20
11/12   549    35  <20

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: So tired of being tired...
« Reply #6 on: July 19, 2011, 03:26:51 PM »
Quote
why would it start now?

1. Because your body is in recovery from an uncontrolled HIV infection, which as with any recovery from injury is tiring (ie not the meds). NeuroS recovery also a good point.

2. Because sometimes side effects are not immediate (ie is now the meds). It may of course pass too, if it is the meds (but then again, perhaps not, only time will tell).

- matt
"The object is to be a well patient, not a good patient"

Offline eric48

  • Member
  • Posts: 1,177
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: So tired of being tired...
« Reply #7 on: July 19, 2011, 06:52:28 PM »
I'm getting enough sleep at night, but still I wake up and I am just so tired, like I haven't slept at all..I hadn't had this issue before.

Been there, done that...

I am now 13 months into treatment, and, YES, I still have some of the issues you mention.

They did not appear in the first few weeks but became increasingly annoying. I guess it peaked around month 6 and ten a slow steady decrease. I still some bouts of it. But honnestly a little less severe everytime and not that often.

your body is adjusting (and recovering).

Been there, done that... it takes time...

I hope this will cheer you up somewhat

Eric
NVP/ABC/3TC/... UD; CD4 > 1000; CD4/CD8 ~ 2.0   safety stock : 2 months

Offline itsimple

  • Member
  • Posts: 9
Re: So tired of being tired...
« Reply #8 on: July 21, 2011, 06:35:36 PM »
Atripla causes changes to sleep patterns. Vivid dreams are often reported. Dream sleep appears to be more active while taking the drug. In some, this abates over time and may not occur at all or is delayed by weeks or months. You may start out sleeping normally then you may switch to a more active dream state. Dreaming occurs in a less dense sleep level. It may be that you are not acheiving a more restful sleep due to being stuck in the dream state. You doctor may be able to prescribe something that will let you sleep more deeply. Once you return to sleeping more deeply, either with help or without, you will hopefully feel more rested. You might also try taking your med an hour or two before actually going to bed, provided that you adhere to the 2 hours after meals rule. It is best to be at home though, because Atripla also makes you dizzy.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.